# SDR HALA2009101600466

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,413 hours, 31,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 1942744
- Part serial: 1081332
- Condition: Blown
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INB'D FLT CREW REPORTED LOUD BANG ON ROTATION.  INSPECTED MAIN & NOSE TIRES - NO DEFECTS NOTED. INSPECTED CARGO COMPT'S FOR LOAD SHIFT - NONE NOTED. INSPECTED LT & RT ECS BAYS - RT SIDE OKAY - FOUND LT ACFT REHEATER BLOWN. REPLACED LT AIR COND REHEATER PER AMM21-51-07. OPS AND LEAK CHECK OKAY.
